Archive
Volume 5,  Issue 1 ,    February 2014
A Note on Power Whole Multiset of A Multiset and Multiset Topologies
Yohanna Tella1 and Simon Daniel2
J. Comp. & Math. Sci. Vol.5 (1), 1 - 4  ( 2014 )   
Visitor# 439
Abstract       View PDF      

Effects of Viscous Dissipation on Natural Convection Flow Over a Sphere with Temperature Dependent Thermal Conductivity
Md. Raihanul Haque1, M. M. Ali2, Md. M. Alam3 and M. A. Alim4
J. Comp. & Math. Sci. Vol.5 (1), 5 - 22  ( 2014 )   
Visitor# 418
Abstract       View PDF      

A Summation Formula for Multivariable H-Function
Neelam Pandey1 and Reshma Khan2
J. Comp. & Math. Sci. Vol.5 (1), 15 - 21  ( 2014 )   
Visitor# 591
Abstract       View PDF      

Chemical Reaction and Radiation Effect on the Unsteady MHD Free Convection Flow Past a Semi Infinite Vertical Permeable Moving Plate with Heat Source and Suction
R. Lakshmi1, G.V. Ramana Reddy2 and K. Jayarami Reddy3
J. Comp. & Math. Sci. Vol.5 (1), 23 - 34  ( 2014 )   
Visitor# 453
Abstract       View PDF      

The Non-Negative Solutions of Difference Equation with Time Delay
P. Mohankumar1 and A. Ramesh2
J. Comp. & Math. Sci. Vol.5 (1), 35 - 40  ( 2014 )   
Visitor# 416
Abstract       View PDF      

Fixed Point Theorems for Asymptotically Nonexpansive Mappings in Banach Space
D. K. Singh1, S. K. Pandey2 and Pankaj Kumar3
J. Comp. & Math. Sci. Vol.5 (1), 41 - 44  ( 2014 )   
Visitor# 452
Abstract       View PDF      

Fixed Point Theorems in Banach Space
D. K. Singh, S. K. Pandey and Pankaj Kumar
J. Comp. & Math. Sci. Vol.5 (1), 45 - 48  ( 2014 )   
Visitor# 530
Abstract       View PDF      

Fixed Points of Asymptotically Regular Mappings in Metric Space
D. K. Singh1, S. K. Pandey2, Pankaj Kumar3 and Mithlesh Kumar
J. Comp. & Math. Sci. Vol.5 (1), 49 - 52  ( 2014 )   
Visitor# 403
Abstract       View PDF      

The K-function and the Operators of Riemann-Liouville Fractional Calculus
Harish Nagar, Anil Kumar Menaria and A. K. Tripathi
J. Comp. & Math. Sci. Vol.5 (1), 53 - 57  ( 2014 )   
Visitor# 395
Abstract       View PDF      

Maximal Domination and Maximal Total Domination in Digraphs
V. R. Kulli
J. Comp. & Math. Sci. Vol.5 (1), 59 - 63  ( 2014 )   
Visitor# 423
Abstract       View PDF      

2-Total Domination In Graphs
V. R. Kulli
J. Comp. & Math. Sci. Vol.5 (1), 65 - 69  ( 2014 )   
Visitor# 497
Abstract       View PDF      

Metric Dimension of Certain Mesh Derived Graphs
V. Jude Annie Cynthia
J. Comp. & Math. Sci. Vol.5 (1), 71 - 77  ( 2014 )   
Visitor# 528
Abstract       View PDF      

Existence of Measurable Selectors in Pettis Integrable Multi Function
S. K. Pandey, D. K. Singh, Pankaj Kumar and Mithlesh Kumar
J. Comp. & Math. Sci. Vol.5 (1), 79 - 83  ( 2014 )   
Visitor# 479
Abstract       View PDF      

Expansion Formula Involving I-Function
Sandeep Khare1 and B. M. L. Srivastava2
J. Comp. & Math. Sci. Vol.5 (1), 85 - 88  ( 2014 )   
Visitor# 634
Abstract       View PDF      

A Study of Information Technology Using Fuzzy Systems and Neural Networks
R. N. Yadava1, G.P. Chhalotra2, A.B. Singh3, Manisha Chhalotra4, Rajendra Kumar Varandani5 and Rajesh Khattri6
J. Comp. & Math. Sci. Vol.5 (1), 89 - 101  ( 2014 )   
Visitor# 388
Abstract       View PDF      

Location of an Industry Using Fuzzy Logic Techniques
R.n. Yadava1, G.P. Chhalotra2, A.B. Singh3, Manisha Chhalotra4, Rajendra Kumar Varandani5 and Rajesh Khattri6
J. Comp. & Math. Sci. Vol.5 (1), 103 - 110  ( 2014 )   
Visitor# 400
Abstract       View PDF      

Development of New Theory of Fuzzy Logic Transformations for Environmental Pollution Problems and Their Solutions
R. N. Yadava1, G. P. Chhalotra2, Manisha Chhalotra3, R. K. Tiwari4, Rajendra Kumar Varandani5 and Rajesh Khattri6
J. Comp. & Math. Sci. Vol.5 (1), 111 - 117  ( 2014 )   
Visitor# 408
Abstract       View PDF      

Congestion Control in Differentiated Services using Fuzzy Logic Controller
R. Sakthi1, Varun Kumar Rai2 and S. Mounudeen3
J. Comp. & Math. Sci. Vol.5 (1), 119 - 122  ( 2014 )   
Visitor# 408
Abstract       View PDF      

map1 map2 map3